MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
(e)(1) reported that while delivering inhaled nitric oxide (ino) therapy to a pediatric patient using the (d)(4) device, the monitored nitric oxide concentration exceeded the target dose.According to the hospital report, the target dose was set at 1 ppm, and the monitored concentration was approximately 3 ppm.At the time of the event, the patient was undergoing weaning from nitric oxide therapy.The weaning protocol was continued, and the device was removed from the patient upon completion.No harm to the patient or sustained changes in the patient's clinical status were reported.Ventilator mode and settings: servo-u; rate 24, insp pressure 24, peep 6, pressure support 16.
 
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was performed in accordance with approved service and test procedures.During the evaluation, the internal manifold assembly used for gas-delivery control was identified as the cause of the issue.Based on the results of the device evaluation and the information available, the manifold was replaced.The device subsequently met all manufacturer specifications for nitric oxide delivery, gas monitoring, and all other functional performance checks.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key24953643
Report Number3012796317-2026-00032
Device Sequence Number5277956
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT.
Patient Age6 MO
Patient SexMale